# SDR DALA2025040902770

- Difficulty date: April 5, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 13,360 hours, 6,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH OUTBOARD SEAT TRACK HAS CORROSION AT FR 74. FOUND OUT OF LIMITS IAW A220-100 ASRPJ53-61-49. REMOVED AND REPLACED SEAT TRACK AFT RH OTBD IAW A220-100 ASRPBD500-A-J51-42- 21-00AAA-078A-A. (LP# 0897875)
